# SDR YENA201810280721

- Difficulty date: October 28, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 6390
- Aircraft time: 17,463 hours, 3,356 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 164905409
- Condition: Failed
- Location: E&E Bay
- Part time: 17,463 hours, 3,356 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

STRONG ODOR OF SMOKE & VENT BLOWER FAULT ECAM, QRH PROCEDURE FOLLOWED,  WENT TO OVERIDE,  BLOWER FAN NO AVNCS SYS FAULT ECAM CAUTION.   R & R VENT BLOWER FAN IAW AMM 21-26-51. OPS CHECKED GOOD.
